Open Access
Volume 57, Number 3, May-June 2023
Page(s) 1381 - 1411
Published online 12 May 2023
  1. E. Acerbi and N. Fusco, Regularity for minimizers of nonquadratic functionals: the case 1 < p < 2. J. Math. Anal. Appl. 140 (1989) 115–135. [CrossRef] [MathSciNet] [Google Scholar]
  2. M. Ainsworth and D. Kay, The approximation theory for the p-version finite element method and application to non-linear elliptic PDEs. Numer. Math. 82 (1999) 351–388. [CrossRef] [MathSciNet] [Google Scholar]
  3. D.N. Arnold, F. Brezzi, B. Cockburn and L.D. Marini, Unified analysis of discontinuous Galerkin methods for elliptic problems. SIAM J. Numer. Anal. 39 (2001/2002) 1749–1779. [Google Scholar]
  4. S. Balay et al., PETSc Web page (2019). [Google Scholar]
  5. J.W. Barrett and W.B. Liu, Quasi-norm error bounds for the finite element approximation of a non-Newtonian flow. Numer. Math. 68 (1994) 437–456. [Google Scholar]
  6. S. Bartels, Nonconforming discretizations of convex minimization problems and precise relations to mixed methods. Comput. Math. Appl. 93 (2021) 214–229. [CrossRef] [MathSciNet] [Google Scholar]
  7. L. Belenki, L.C. Berselli, L. Diening and M. Růžička, On the finite element approximation of p-Stokes systems. SIAM J. Numer. Anal. 50 (2012) 373–397. [Google Scholar]
  8. L. Belenki, L. Diening and C. Kreuzer, Optimality of an adaptive finite element method for the p-Laplacian equation. IMA J. Numer. Anal. 32 (2012) 484–510. [CrossRef] [MathSciNet] [Google Scholar]
  9. L.C. Berselli and M. Růžička, Natural second-order regularity for parabolic systems with operators having (p, δ)-structure and depending only on the symmetric gradient. Calc. Var. PDEs 61 (2022) 137. [CrossRef] [Google Scholar]
  10. M. Botti, D. Castanon Quiroz, D.A. Di Pietro and A. Harnist, A hybrid high-order method for creeping flows of non-Newtonian fluids. ESAIM: Math. Model. Numer. Anal. 55 (2021) 2045–2073. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  11. D. Breit and A. Cianchi, Negative Orlicz-Sobolev norms and strongly nonlinear systems in fluid mechanics. J. Differ. Equ. 259 (2015) 48–83. [CrossRef] [Google Scholar]
  12. A. Buffa and C. Ortner, Compact embeddings of broken Sobolev spaces and applications. IMA J. Numer. Anal. 29 (2009) 827–855. [CrossRef] [MathSciNet] [Google Scholar]
  13. E. Burman and A. Ern, Discontinuous Galerkin approximation with discrete variational principle for the nonlinear Laplacian. C. R. Math. Acad. Sci. Paris 346 (2008) 1013–1016. [CrossRef] [MathSciNet] [Google Scholar]
  14. B. Cockburn and J. Shen, A hybridizable discontinuous Galerkin method for the p-Laplacian. SIAM J. Sci. Comput. 38 (2016) A545–A566. [CrossRef] [Google Scholar]
  15. D.A. Di Pietro and A. Ern, Mathematical Aspects of Discontinuous Galerkin Methods. MathÉmatiques & Applications. Vol. 69. Springer, Berlin (2012). [Google Scholar]
  16. L. Diening and F. Ettwein, Fractional estimates for non-differentiable elliptic systems with general growth. Forum Math. 20 (2008) 523–556. [Google Scholar]
  17. L. Diening and M. Růžička, Interpolation operators in Orlicz-Sobolev spaces. Num. Math. 107 (2007) 107–129. [CrossRef] [Google Scholar]
  18. L. Diening, C. Kreuzer and S. Schwarzacher, Convex hull property and maximum principle for finite element minimisers of general convex functionals. Numer. Math. 124 (2013) 685–700. [CrossRef] [MathSciNet] [Google Scholar]
  19. L. Diening, D. Kröner, M. Růžička and I. Toulopoulos, A Local Discontinuous Galerkin approximation for systems with p-structure. IMA J. Num. Anal. 34 (2014) 1447–1488. [CrossRef] [Google Scholar]
  20. L. Diening, M. Fornasier, R. Tomasi and M. Wank, A relaxed Kačanov iteration for the p-Poisson problem. Numer. Math. 145 (2020) 1–34. [CrossRef] [MathSciNet] [Google Scholar]
  21. R.G. Durán, Quasi-optimal estimates for finite element approximations using Orlicz norms. Math. Comput. 49 (1987) 17–23. [CrossRef] [Google Scholar]
  22. C. Ebmeyer and W.B. Liu, Quasi-norm interpolation error estimates for finite element approximations of problems with p-structure. Numer. Math. 100 (2005) 233–258. [CrossRef] [MathSciNet] [Google Scholar]
  23. E. Emmrich and A. Wróblewska-Kamińska, Convergence of a full discretization of quasi-linear parabolic equations in isotropic and anisotropic Orlicz spaces. SIAM J. Numer. Anal. 51 (2013) 1163–1184. [CrossRef] [MathSciNet] [Google Scholar]
  24. J.D. Hunter, Matplotlib: a 2D graphics environment. Comput. Sci. Eng. 9 (2007) 90–95. [NASA ADS] [CrossRef] [Google Scholar]
  25. D. Kröner, M. Růžička and I. Toulopoulos, Numerical solutions of systems with (p, δ)-structure using local discontinuous Galerkin finite element methods. Int. J. Numer. Methods Fluids 76 (2014) 855–874. [CrossRef] [Google Scholar]
  26. A. Logg and G.N. Wells, DOLFIN: automated finite element computing. ACM Trans. Math. Softw. 37 (2010) 1–28. [CrossRef] [Google Scholar]
  27. T. Malkmus, M. Růžička, S. Eckstein and I. Toulopoulos, Generalizations of SIP methods to systems with p-structure. IMA J. Numer. Anal. 38 (2018) 1420–1451. [CrossRef] [MathSciNet] [Google Scholar]
  28. G. Palmieri, Some inequalities for intermediate derivatives in Orlicz-Sobolev spaces, and applications. Rend. Accad. Sci. Fis. Mat. Napoli 46 (1979/1980) 633–652. [Google Scholar]
  29. W. Qiu and K. Shi, Analysis on an HDG method for the p-Laplacian equations. J. Sci. Comput. 80 (2019) 1019–1032. [CrossRef] [MathSciNet] [Google Scholar]
  30. M.M. Rao and Z.D. Ren, Theory of Orlicz Spaces. Monographs and Textbooks in Pure and Applied Mathematics. Vol. 146. Marcel Dekker Inc., New York (1991). [Google Scholar]
  31. A.M. Ruf, Convergence of a full discretization for a second-order nonlinear elastodynamic equation in isotropic and anisotropic Orlicz spaces. Z. Angew. Math. Phys. 68 (2017) 118. [CrossRef] [Google Scholar]
  32. M. Růžička, Analysis of generalized Newtonian fluids, in Topics in Mathematical Fluid Mechanics. Lecture Notes in Mathematics. Vol. 2073. Springer, Heidelberg (2013) 199–238. [Google Scholar]
  33. M. Růžička and L. Diening, Non-Newtonian fluids and function spaces, in Nonlinear Analysis, Function Spaces and Applications. Proceedings of NAFSA 2006 Prague. Vol. 8. Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha (2007) 95–144. [Google Scholar]
  34. L.R. Scott and S. Zhang, Finite element interpolation of nonsmooth functions satisfying boundary conditions. Math. Comput. 54 (1990) 483–493. [Google Scholar]
  35. E. Zeidler, Nonlinear Functional Analysis and Its Applications. II/B: Nonlinear Monotone Operators, Springer, New York (1990). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you